Instytut Informatyki : Publikacje

  1. J. Migda, M. Migda, M. Zdanowicz
    Asymptotic properties of solutions to fourth order difference equations
    J. Comput. Appl. Math. 362 (2019), no. 12, 68-82.
    DOI10.1016/j.cam.2019.05.018
  2. J. Migda, M. Migda, M. Zdanowicz
    On the convergence of solutions to second-order neutral difference equations with quasi-differences
    Opuscula Math. 39 (2019), no. 1, 61-75.
    DOI10.7494/OpMath.2019.39.1.61
  3. U. Ostaszewska, E. Schmeidel, M. Zdanowicz
    Bounded nonoscillatory solutions of system of dynamic equations with neutral term on time scales
    Israel J. Math. 231 (2019), no. 1, 489-504.
    DOI10.1007/s11856-019-1869-3
  4. U. Ostaszewska, E. Schmeidel, M. Zdanowicz
    Emergence of consensus of multi-agents systems on time scales
    Miskolc Math. Notes 20 (2019), no. 2, 1201-1214, (article code: MMN-2704).
    DOI10.18514/MMN.2019.2704
  5. U. Ostaszewska, E. Schmeidel, M. Zdanowicz
    Exponentially stable solution of mathematical model based on graph theory of agents dynamics on time scales
    Adv. Difference Equ. 231 (2019), 1-19.
    DOI10.1186/s13662-019-2159-4
  6. E. Schmeidel
    The existence of consensus of a leader-following problem with Caputo fractional derivative
    Opuscula Math. 39 (2019), no. 1, 77-89.
    DOI10.7494/OpMath.2019.39.1.77
  7. E. Schmeidel, M. Zdanowicz
    Leader-following Consensus of Fractional Nonlinear Multiagent Systems Involving a Caputo-type Derivative
    International Conference on Numerical Analysis and Applied Mathematics (ICNAAM 2018), Rhodes, Greece, Sep 13-18, REGALSCOPE LIMITED 1 Pallados Street, PC 8046, Paphos, CYPRUS (conf. org.), AIP Conf. Proc. vol. 2116, (publ. by) American Institute of Physics, 2019, pp. 040006_1-040006_4.
    DOI10.1063/1.5114027
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl